# SDR SWAA2020031942596

- Difficulty date: March 5, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB AT BS945 RBL3 WL173 HAS CORROSION         REMOVED DAMAGED WEB AND INSTALLED NEW WEB AT BS 947-927 RBL3 WL173 IAW SRM 51-40-02-0G-0 AND DWG 147A7500 AND 147A7580 RECEIVED FABRICATED PART FROM OSS ON PO# 785395 5358C 15MAR20
